# SDR AALA20091206LGA02

- Difficulty date: December 5, 2009
- Submitted: January 13, 2010
- Operation: Air carrier
- Aircraft: N259AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49289
- Aircraft time: 71,920 hours, 38,222 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN OVERHEAD EMERGENCY LIGHT AT SEAT ROW 26 RIGHT INOPERATIVE.  RELAMPED OVERHEAD LIGHT AT ROW 26 RIGHT.
